MAUDE Adverse Event Report: BECTON DICKINSON NEEDLE 30X1 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON NEEDLE 30X1 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305128
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
Material#: 305128.Batch#: 1335520.It was reported by customer that the needle came apart from hub where it is normally glued in place.Verbatim: please see product complaint from below, please report at once.Any known issues with the lot number below? internal documentation: (b)(4).Date of event 3/4/2025.Site: (b)(6).Department: urgent care.No harm to patient.Description: needle came apart from hub where it is normally glued in place.Leader notified (b)(6) to determine what to do with box.Box removed from inventory.
 
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Additional Manufacturer Narrative
(b)(6).Follow up for device evaluation.It was reported the needle came apart from hub.To aid in the investigation, seventy-nine samples in sealed packaging blisters and one photo was received for evaluation by our quality team.A visual inspection was performed on the physical samples, and no defects or imperfections were observed.The epoxy applied to the needle-needle hub joint was acceptable.Twenty samples were randomly selected for a needle pull force test.The results were within specification.The photo shows a needle assembly with no packaging and the plastic shield removed.The needle has epoxy, but the needle is separated from the needle hub.No other information could be obtained from the photo.A device history record review was completed for provided material number 305128, lot 1335520.The review did not reveal any detected quality issues during the production of this lot that could have contributed to the reported condition.There were no related quality notifications.All processes and final inspections complied with specification requirements.To date, there have been no other similar events reported for this lot.Based on the investigation with the photo sample analysis the symptom reported by the customer is confirmed but could not be reproduced or observed in the representative samples returned.

Brand Name
NEEDLE 30X1 RB
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21751866
Report Number1911916-2025-00256
Device Sequence Number8236074
Product Code FMI
UDI-Device Identifier30382903051282
UDI-Public(01)30382903051282(11)211201(17)270430(10)1335520
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305128
Device Lot Number1335520
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2025
Supplement Date Received by Manufacturer04/16/2025
Initial Report FDA Received Date04/02/2025
Supplement Report FDA Received Date04/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown